# SDR AWXA200301578

- Difficulty date: December 3, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651758267
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1 INCH CRACK WAS FOUND ON BS 178 BULKHEAD VERTICAL BEAM WEB AT BS 181, RBL 17.1, WL 182.  MAINTENANCE REMOVED DAMAGED AREA OF VERTICAL BEAM WEB AT BS 181, RBL 17.1, WL 182; FABRICATED NEW REPLACEMENT SECTION OF WEB AND A SPLICE; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08 FIG 212, SHEETS 1-8.
